# SDR SWIA2017010442973

- Difficulty date: January 3, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 35,171 hours, 29,560 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED A GEAR DISAGREE WARNING MESSAGE WITH THE NOSE GEAR NOT COMING UP.   DIVERTED.   REMOVED AND REPLACED THE NLG DOOR SELECTOR VALVE IAW AMM. OPS CHECKED GOOD. SWUNG THE GEAR SEVERAL TIMES WITH NO FAULTS. OPS CHECK GOOD AT THIS TIME IAW AMM.
